Weakly dependent chains with infinite memory - Université Paris 1 Panthéon-Sorbonne Access content directly
Journal Articles Stochastic Processes and their Applications Year : 2008

Weakly dependent chains with infinite memory


We prove the existence of a weakly dependent strictly stationary solution of the equation $ X_t=F(X_{t-1},X_{t-2},X_{t-3},\ldots;\xi_t)$ called {\em chain with infinite memory}. Here the {\em innovations} $\xi_t$ constitute an independent and identically distributed sequence of random variables. The function $F$ takes values in some Banach space and satisfies a Lipschitz-type condition. We also study the interplay between the existence of moments and the rate of decay of the Lipschitz coefficients of the function $F$. With the help of the weak dependence properties, we derive Strong Laws of Large Number, a Central Limit Theorem and a Strong Invariance Principle.
Fichier principal
Vignette du fichier
DoukhanWintenberger9.pdf (269.16 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive

Dates and versions

hal-00199890 , version 1 (19-12-2007)



Paul Doukhan, Olivier Wintenberger. Weakly dependent chains with infinite memory. Stochastic Processes and their Applications, 2008, 118 (11), pp.1997-2013. ⟨hal-00199890⟩
154 View
310 Download



Gmail Facebook Twitter LinkedIn More